# SDR SWIA200110337

- Difficulty date: October 22, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 8,171 hours, 12,107 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT RUDDER INBOARD AND OUTBOARD CABLES FORWARD OF THE WING BOX IS WORN NEAR LIMITS.  REPLACED RIGHT RUDDER INBOARD AND OUTBOARD CABLES FORWARD OF WING BOX IAW EMB120 MM 27-00-01.
